# SDR UPS01835109

- Difficulty date: February 23, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2/3, LEFT WING L/E LOWER RIBS ARE CRACKED AT XFS 310.25 AND XFS 335.25.  REPAIRED RIBS IAW SRM 57-2-0 FIG 2.
